# SDR NACA2023031800001

- Difficulty date: March 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,252 hours, 19,577 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,067 hours, 3,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LEFT ENGINE FAN CASE @ 6 0CLOCK AFT. REMOVED CORROSION OF LEFT ENG FAN CASE AT 6 OCLOCK AFT IAW B767-300 AMM 72-00-00 PENDING NDT. PERFORMED NDT HFEC INSP NO CRACKS NOTED. NDTM PART 6 51-00-19. PERFORMED ULTRASONIC THICKNESS TEST REF NDTM PART 4 51-00-00 FOUND MAX REMOVED MAT @ .007 INCHES WITHIN LIMITS AMM 72-33-00 PAGE 606
